# SDR COMA2008120150019

- Difficulty date: November 30, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N442CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7483
- Aircraft time: 19,194 hours, 15,518 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6013600121
- Condition: Cracked
- Location: Zone 400
- Part time: 19,194 hours, 15,518 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FS 640.00 FRAME AND BONDED SKIN DOUBLER ARE CRACKED BETWEEN STR 9 AND 13.  COMPLIED WITH MODIFICATION K601R36009-3 ON LT FS 640.00 FRAME AND DOUBLER PER S/B601R-53-061 KIT DRWG K601R36009 REV B, 601R-53-61-506 REV C AND 601R53-61-569.
